RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2003, Volume 6, Number 4, Pages 142–157 (Mi sjim429)  

This article is cited in 6 scientific papers (total in 6 papers)

Singularly perturbed models of combustion in multiphase media

E. A. Shchepakina

Samara State University

Full text: PDF file (296 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9:519.6:541.12
Received: 13.05.2003

Citation: E. A. Shchepakina, “Singularly perturbed models of combustion in multiphase media”, Sib. Zh. Ind. Mat., 6:4 (2003), 142–157

Citation in format AMSBIB
\Bibitem{Shc03}
\by E.~A.~Shchepakina
\paper Singularly perturbed models of combustion in multiphase media
\jour Sib. Zh. Ind. Mat.
\yr 2003
\vol 6
\issue 4
\pages 142--157
\mathnet{http://mi.mathnet.ru/sjim429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2041570}
\zmath{https://zbmath.org/?q=an:1072.80005}


Linking options:
  • http://mi.mathnet.ru/eng/sjim429
  • http://mi.mathnet.ru/eng/sjim/v6/i4/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Kononenko, “Relaksatsionnye kolebaniya v singulyarnykh sistemakh s medlennymi i bystrymi peremennymi”, Sib. zhurn. industr. matem., 7:3 (2004), 102–110  mathnet  mathscinet  zmath
    2. L. I. Kononenko, “The effect of the shape of an integral manifold on the occurrence of relaxation oscillations”, J. Appl. Industr. Math., 2:4 (2008), 508–512  mathnet  crossref  mathscinet
    3. J. Appl. Industr. Math., 4:2 (2010), 194–199  mathnet  crossref  mathscinet
    4. Kononenko L.I., “Relaksatsii v singulyarno vozmuschennykh sistemakh na ploskosti”, Vestn. Novosibirskogo gos. un-ta. Ser.: Matem., mekh., inform., 9:4 (2009), 45–50  zmath
    5. L. I. Kononenko, “Relaksatsii v singulyarno vozmuschennykh sistemakh na ploskosti”, Vestn. NGU. Ser. matem., mekh., inform., 9:4 (2009), 45–50  mathnet
    6. N. M. Firstova, “Effekt vliyaniya belogo shuma v dinamicheskoi modeli elektrokhimicheskoi reaktsii”, Vestn. SamU. Estestvennonauchn. ser., 24:4 (2018), 41–47  mathnet  crossref  elib
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:291
    Full text:110
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020